Symmetry analysis and exact solutions for a generalized Fisher equation in cylindrical coordinates.
2015 - M. Rosa, M.S Bruzón, M.L Gandarias
Commun Nonlinear Sci Numer Simulat, 25, 74-83 (2015)
authors IMACI
Abtract
In this paper, a generalized Fisher equation is studied from the point of view of the theory of symmetry reductions in partial differential equations. A group classification is obtained. All the reductions are derived from the optimal system of subalgebras. Some of the reduced equations admit Lie symmetries which yield to further reductions. By applying direct methods such as the simplest equation method we derive some exact wave solutions.